# SDR AALA20020875

- Difficulty date: June 13, 2002
- Submitted: August 20, 2002
- Operation: Air carrier
- Aircraft: N630AA
- Make and model: Boeing 757223
- Aircraft serial: 24588
- System (JASC): 2910 · Hydraulic System, Main
- Part: Relief Valve
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DFW - FLT 389 - EN ROUTE SAT-DFW - DURING DESCENT, LEFT HYDRAULIC QUANTITY EICAS MESSAGE CAME ON.  LEFT RESERVOIR LIGHT ALSO CAME WITH ZERO PRESSURE SHOWING.  AIRCRAFT LANDED AT DFW WITHOUT INCIDENT.  INSPECTION OF AIRCRAFT FOUND NO LEAKS.  REPLACED LEFT RESERVOIR PRESSURIZATION MODULE FILTER.  REPLACED LEFT HYDRAULIC RESERVOIR PRESSURE RELIEF VALVE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
